# SDR ASOA2014092611330

- Difficulty date: August 28, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 14,615 hours, 10,024 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 744-761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK SEGMENT BS 744.15 - 761.85 FOUND CORRODED OUT OF LIMITS.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-000-801 (A07) AND AMM 53-00-49-400-801-A07.
